# SDR 08FDEA02583

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5796030500300
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP UPPER SKIN HAS A WORN AREA APPROXIMATELY 70 INCH FROM THE INBD END AND 23 INCHES FROM THE AFT EDGE.  BLENDED AREA AND FOUND AREA OUT OF ALLOWABLE LIMITS IAW A300-600 SRM 57-50-00; FIG SHEET 5; NOTE 1.  FABBED REPAIR DOUBLER; TREATED;  PRIMED AND INSTALLED IAW A300-600 SRM 57-50-00; PGS 217 - 220.
